Certificates of optimality: the third way to biproportional apportionment
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- M. L. Balinski & G. Demange, 1989.
"An Axiomatic Approach to Proportionality Between Matrices,"
Mathematics of Operations Research,
INFORMS, vol. 14(4), pages 700-719, November.
- Michel Balinski & Gabrielle Demange, 1989. "An Axiomatic Approach to Proportionality between Matrices," Post-Print hal-00686748, HAL.
- Gabrielle Demange & Michel Balinski, 1989. "An Axiomatic Approach to Proportionality between Matrices," Post-Print halshs-00670952, HAL.
- repec:spr:stchwe:978-3-540-35605-9 is not listed on IDEAS
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:38:y:2012:i:2:p:247-268. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .